Global-in-Time Asymptotic Solutions to Kolmogorov-Feller-Type Parabolic Pseudodifferential Equations with Small Parameter—Forward- and Backward-in-Time Motion
V. G. Danilov
Abstract and Applied Analysis, 2013, vol. 2013, 1-10
Abstract:
We discuss the construction of solutions to the inverse Cauchy problem by using characteristics.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/941878.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/941878.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:941878
DOI: 10.1155/2013/941878
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().